Artículo

Pereira, M.C.; Rossi, J.D."Nonlocal problems in thin domains" (2017) Journal of Differential Equations. 263(3):1725-1754
El editor solo permite la decarga de la versión post-print. Si usted posee dicha versión, enviela a
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

In this paper we consider nonlocal problems in thin domains. First, we deal with a nonlocal Neumann problem, that is, we study the behavior of the solutions to f(x)=∫Ω1×Ω2Jϵ(x−y)(uϵ(y)−uϵ(x))dy with Jϵ(z)=J(z1,ϵz2) and Ω=Ω1×Ω2⊂RN=RN1×RN2 a bounded domain. We find that there is a limit problem, that is, we show that uϵ→u0 as ϵ→0 in Ω and this limit function verifies ∫Ω2f(x1,x2)dx2=|Ω2|∫Ω1J(x1−y1,0)(U0(y1)−U0(x1))dy1, with U0(x1)=∫Ω2u0(x1,x2)dx2. In addition, we deal with a double limit when we add to this model a rescale in the kernel with a parameter that controls the size of the support of J. We show that this double limit exhibits some interesting features. We also study a nonlocal Dirichlet problem f(x)=∫RNJϵ(x−y)(uϵ(y)−uϵ(x))dy, x∈Ω, with uϵ(x)≡0, x∈RN∖Ω, and deal with similar issues. In this case the limit as ϵ→0 is u0=0 and the double limit problem commutes and also gives v≡0 at the end. © 2017 Elsevier Inc.

Registro:

Documento: Artículo
Título:Nonlocal problems in thin domains
Autor:Pereira, M.C.; Rossi, J.D.
Filiación:Dpto. de Matemática Aplicada, IME, Universidade de São Paulo, Rua do Matão 1010, São Paulo, SP, Brazil
Dpto. de Matemáticas, FCEyN, Universidad de Buenos Aires, Buenos Aires, 1428, Argentina
Palabras clave:Dirichlet problem; Neumann problem; Nonlocal equations; Thin domains
Año:2017
Volumen:263
Número:3
Página de inicio:1725
Página de fin:1754
DOI: http://dx.doi.org/10.1016/j.jde.2017.03.029
Handle:http://hdl.handle.net/20.500.12110/paper_00220396_v263_n3_p1725_Pereira
Título revista:Journal of Differential Equations
Título revista abreviado:J. Differ. Equ.
ISSN:00220396
CODEN:JDEQA
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00220396_v263_n3_p1725_Pereira

Referencias:

  • Andreu-Vaillo, F., Mazón, J.M., Rossi, J.D., Toledo, J., Nonlocal Diffusion Problems (2010) Mathematical Surveys and Monographs, 165. , AMS
  • Aris, R., On the dispersion of a solute in a fluid flowing through a tube (1956) Proc. Roy. Soc. Lond., Sect. A, 235, pp. 67-77
  • Arrieta, J.M., Villanueva-Pesqueira, M., Unfolding operator method for thin domains with a locally periodic highly oscillatory boundary (2016) SIAM J. Math. Anal., 48 (3), pp. 1634-1671
  • Bella, P., Feireisl, E., Novotny, A., Dimension reduction for compressible viscous fluids (2014) Acta Appl. Math., 134, pp. 111-121
  • Barros, S.R.M., Pereira, M.C., Semilinear elliptic equations in thin domains with reaction terms concentrating on boundary (2016) J. Math. Anal. Appl., 441 (1), pp. 375-392
  • Cortazar, C., Elgueta, M., Rossi, J.D., Wolanski, N., How to approximate the heat equation with Neumann boundary conditions by nonlocal diffusion problems (2007) Arch. Ration. Mech. Anal., 187, pp. 137-156
  • Cortazar, C., Elgueta, M., Rossi, J.D., Nonlocal diffusion problems that approximate the heat equation with Dirichlet boundary conditions (2009) Israel J. Math., 170 (1), pp. 53-60
  • Hale, J.K., Raugel, G., Reaction–diffusion equations on thin domains (1992) J. Math. Pures Appl., 9 (71), pp. 33-95
  • Iftimie, D., The 3D Navier–Stokes equations seen as a perturbation of the 2D Navier–Stokes equations (1999) Bull. Soc. Math. France, 127, pp. 473-518
  • Ferreira, R., Mascarenhas, M.L., Piatnitski, A., Spectral analysis in thin tubes with axial heterogeneities (2015) Port. Math., 72, pp. 247-266
  • Fabricius, J., Koroleva, Y.O., Tsandzana, A., Wall, P., Asymptotic behavior of Stokes flow in a thin domain with a moving rough boundary (2014) Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 470 (2167). , 20 pp
  • Liao, X., On the strong solutions of the inhomogeneous incompressible Navier–Stokes equations in a thin domain (2016) Differential Integral Equations, 29, pp. 167-182
  • Marusic-Paloka, E., Pazanin, I., Modelling of heat transfer in a laminar flow through a helical pipe (2009) Math. Comput. Modelling, 50, pp. 1571-1582
  • Pereira, M.C., Silva, R.P., Correctors for the Neumann problem in thin domains with locally periodic oscillatory structure (2015) Quart. Appl. Math., 73, pp. 537-552
  • Pereira, M.C., Silva, R.P., Remarks on the p-Laplacian on thin domains (2015) Progr. Nonlinear Differential Equations Appl., pp. 389-403
  • Prizzi, M., Rybakowski, K.P., Recent results on thin domain problems II (2002) Topol. Methods Nonlinear Anal., 19, pp. 199-219
  • Raugel, G., Dynamics of Partial Differential Equations on Thin Domains (1995) Lecture Notes in Mathematics, 1609. , Springer-Verlag
  • Shuichi, J., Morita, Y., Remarks on the behavior of certain Eigenvalues on a Singularly perturbed Domain with several Thin Channels (1991) Comm. Partial Differential Equations, 17 (3), pp. 189-226

Citas:

---------- APA ----------
Pereira, M.C. & Rossi, J.D. (2017) . Nonlocal problems in thin domains. Journal of Differential Equations, 263(3), 1725-1754.
http://dx.doi.org/10.1016/j.jde.2017.03.029
---------- CHICAGO ----------
Pereira, M.C., Rossi, J.D. "Nonlocal problems in thin domains" . Journal of Differential Equations 263, no. 3 (2017) : 1725-1754.
http://dx.doi.org/10.1016/j.jde.2017.03.029
---------- MLA ----------
Pereira, M.C., Rossi, J.D. "Nonlocal problems in thin domains" . Journal of Differential Equations, vol. 263, no. 3, 2017, pp. 1725-1754.
http://dx.doi.org/10.1016/j.jde.2017.03.029
---------- VANCOUVER ----------
Pereira, M.C., Rossi, J.D. Nonlocal problems in thin domains. J. Differ. Equ. 2017;263(3):1725-1754.
http://dx.doi.org/10.1016/j.jde.2017.03.029